A mean-value formula for the eigenfunctions of a second-order elliptic selfadjoint operator
Doklady Akademii Nauk, Tome 197 (1971) no. 3, pp. 524-525
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1971_197_3_a4,
author = {E. I. Moiseev},
title = {A mean-value formula for the eigenfunctions of a second-order elliptic selfadjoint operator},
journal = {Doklady Akademii Nauk},
pages = {524--525},
year = {1971},
volume = {197},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1971_197_3_a4/}
}
E. I. Moiseev. A mean-value formula for the eigenfunctions of a second-order elliptic selfadjoint operator. Doklady Akademii Nauk, Tome 197 (1971) no. 3, pp. 524-525. http://geodesic.mathdoc.fr/item/DAN_1971_197_3_a4/